# SDR V0XD201410200206

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,162 hours, 17,012 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Part number: N3440593
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WIRING HARNESS CONVOLEX TUBING IS DAMAGED.  REPAIRED SVC DOOR HARNESS IAW REO 670-20-12-045 DATED 2008-04-17 REV.  SEE WORK ORDER 80250 & WORK CARD 8053.
